# SDR SWAA2024082619447

- Difficulty date: July 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL HAS A CRACK; BS342+9 WL208 RBL12<[01] REMOVED AND REPLACED INTERCOSTAL BS360 TO BS 344 WL208 RBL12. IAW SRM 51-40-02-0G-0 AND DWG 1541A5400 REV:-;[02] REMOVED AND REPLACED INTERCOSTAL BS360 TO BS 344 WL208 RBL12. IAW SRM 51-40-02-0G-0 AND DWG 141A5400 REV:-;[03] VERIFIED CORRECTIVE ACTION #2
